Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Itchy skin, chest pain, breathing in causes pain. Treatment options?

I have been having itchy skin for about seven months, it comes and goes. I started having pain which seemed to start in my breast about a month ago, which felt like a strained muscle. The pain now is all over my chest , including around the thymus . Again it feels like I ve been working out and when I breathe in I feel pain as well
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
Your question is not very clear to give you a satisfactory answer. My advise is to consult an expert Homoeopathic physician who will study your case in detail and will treat you to cure with safe and simple remedies. If you are applying any external medications on your chest for relief of chest pain, then stop all that because some of such ointments can make allergic reactions and can cause itchy skin.
With best wishes for better health through Homoeopathy,
Dr. C. J. Varghese
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor